Illinois Journal of Mathematics

On the existence of a complement for a finite simple group in its automorphism group

A. Lucchini, F. Menegazzo, and M. Morigi

Full-text: Open access

Abstract

In this paper we determine all finite simple groups $G$ for which the automorphism group $\operatorname{Aut} G$ splits over $G=\operatorname{Inn} G$.

Article information

Source
Illinois J. Math., Volume 47, Number 1-2 (2003), 395-418.

Dates
First available in Project Euclid: 17 November 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1258488162

Digital Object Identifier
doi:10.1215/ijm/1258488162

Mathematical Reviews number (MathSciNet)
MR2031330

Zentralblatt MATH identifier
1032.20011

Subjects
Primary: 20E32: Simple groups [See also 20D05]
Secondary: 20D06: Simple groups: alternating groups and groups of Lie type [See also 20Gxx] 20F28: Automorphism groups of groups [See also 20E36]

Citation

Lucchini, A.; Menegazzo, F.; Morigi, M. On the existence of a complement for a finite simple group in its automorphism group. Illinois J. Math. 47 (2003), no. 1-2, 395--418. doi:10.1215/ijm/1258488162. https://projecteuclid.org/euclid.ijm/1258488162


Export citation